# SDR MWEA010244

- Difficulty date: March 6, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5240 · Service Doors
- Part: Web
- Part number: 5910084
- Condition: Misdrilled
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR WEB STATION 176 TO 194, 21.5 HAS RIVET HOLES WITH INCORRECT PITCH DISTANCE IN SEVERAL PLACES.  FABRICATED, LOCATED AND DRILLED AND INSTALLED DOUBLER.
